# SDR DALA2016080105750

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT INBOARD SEAT TRACK UNDER G2 GALLEY.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-40-01.
